# SDR IXXA20241113001

- Difficulty date: November 13, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N499AZ
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 90,278 hours, 15,971 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Attach Bracket
- Part number: 313T3360234
- Condition: Broken
- Location: Zone 400
- Part time: 90,278 hours, 15,971 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 PYLON, IB SIDE, ATTACH BRACKET FOR FAIRING 447DB IS BROKEN. REQUIRED 8110-3 DUE TO CHEMICAL CONVERSION IN LIEU OF SULFURIC ACID ANODIZING.
